Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleApplications of the theory of weakly nondegenerate conditions to zero decomposition for polynomial systems
Author(s) Yuri A. Blinkov
TypeArticle in Journal
AbstractThis paper presents some applications of the theory of weakly nondegenerate conditions obtained by analytic methods to zero decomposition of polynomial systems and sets. Based on a known algorithm, a method is presented that can compute a strong regular series of any nonempty polynomial set. An algorithm is also devised that can decompose any polynomial system into two finite sets of strong regular sets with some good properties. In addition, we propose two alternative methods for decomposing any algebraic variety and quasi-algebraic variety into equidimensional components and removing redundant components respectively without computing Gröbner bases. Some examples are given to illustrate the performance and effectiveness of the applications.
ISSN0747-7171
URL http://www.sciencedirect.com/science/article/pii/S074771710400015X
LanguageEnglish
JournalJournal of Symbolic Computation
Volume38
Number1
Pages815 - 832
Year2004
Edition0
Translation No
Refereed No
Webmaster